| Catalog Number |
03.010.497 |
| Medical Device Problem Codes |
Device Slipped (1584); Detachment of Device or Device Component (2907); Device-Device Incompatibility (2919)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
02/19/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H10 additional narrative: d9: complainant part is expected to be returned for manufacturer review/investigation, but has yet to be received.E3: reporter is a distributor h3, h4, h6: without a lot number the device history records review could not be completed.The investigation could not be completed; no conclusion could be drawn, as no product was received.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
Device report from depuy synthes reports an event in norway as follows: it was reported that on february 19, 2024 during insertion of femoral recon nailing -advanced (frna) nail, the friction locking mechanism for protection sleeve 11.5/8.5 fell off on the floor.After surgery, the jig was inspected and all 4 bolts that is holding the two friction locking mechanism were loose.If pushed in, it slides out again if the jig is facing down.There was no surgical delay.This report is for one (1) cam lock lever for radiolucent aiming arms this is report 2 of 3 for complaint (b)(4).
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.H6: photo investigation: the product was not returned to depuy synthes, however photos were provided for review.The photo investigation revealed that 03.033.002, aim-arm radioluc f/piriformis fossa fem fell apart can be confirmed from the provided photo.Based on provided evidence unable to assemble/disassemble and loose conditions cannot be confirmed.Based on the available evidence, a definitive potential cause could not be determined.Since the device was not returned, a dimensional inspection cannot be performed.The overall complaint was confirmed as the observed condition of the 03.033.002, aim-arm radioluc f/piriformis fossa fem would contribute to the complained device issue.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.There is no indication that a design or manufacturing issue has caused the complaint condition.As part of depuy synthes quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
It was further reported that there was no surgical delay, other than that unsterile nurse had to pick up the ¿push to lock¿ items from the floor that fell off.These are used to lock the sleeve to recon locking mode which was not needed or planned for this patient.Patient outcome is reported as planned.This is report 2 of 4 for complaint (b)(4).
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.H10 additional narrative: part number: 03.010.497, lot number: 83p2098, manufacturing site: tuttlingen, release to warehouse date: 15-jan-2021.A review of the device history records was performed for the finished device lot number, and no non-conformances were identified.The device associated with this report was returned to depuy synthes for evaluation.Visual analysis of the returned samples revealed that there was no damage or defects that prevented the device from functioning properly.A dimensional inspection was not performed since it was not applicable to the complaint condition.Functional test was preformed withe the mating device returned also in this complaint.The cam-lock lever f/aiming arm was assemble in the pin of the aim-arm radioluc f/piriformis fossa fem however when the assembly was finished it was easy to notice that it was not correct and it fell loose all the assembly.The overall complaint was confirmed as the observed condition of the cam-lock lever f/aiming arm would have contributed to the complained issue.Based on the investigation findings, it has been determined that no corrective and/or preventative action is required.As part of depuy synthes quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.G1: manufacturing site name and address.